# SDR SWAA2021042257738

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Bent
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL ATTACH ANGLE BENT AT FWD CARGO BAY BS500B JUST BELOW S24L WL161. REMOVED SIDEWALL ATTACH ANGLE FCB BS 500B BELOW STR 24L WL 161 I.A.W SRM 5140020G0. 80512R 24MAR21 FORMED SIDEWALL ATTACH ANGLE FROM 6013 T4 #0.040' LOT# 13411471 IAW SRM 5130010G0 AND DWG# 417A2106. SENT TO OSS AND RECIEVED IN THE FORM OF T6 LOCATED AND DRILLED IAW SRM 5140050G0 AND DWG# 411A2106. APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 5120010G0 AND SOPM 204404. INSTALLED SIDEWALL ATTACH ANGLE IAW BOEING DWG# 417A2150 REV. B AND SRM 5140020G0. 59577U 04APR21
